Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Lyrica and swelling?

Have you had any experience with Lyrica causing swelling?

Answer Question
 
SusieD250

Asked by SusieD250 at 10:47 AM on Apr. 7, 2009 in Health

Level 4 (40 Credits)
Answers (2)
  • My MIL takes that, but has had no problems that we know of. You think the swelling is from the med or from your illness?
    jmcan

    Answer by jmcan at 2:06 PM on Apr. 7, 2009

  • Yes! That's a very common side effect of that medication. Talk to the doctor that prescribed it as soon as you can to avoid complications.
    krisr169

    Answer by krisr169 at 10:45 AM on Apr. 8, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN